# SDR UIEA2025011000027

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,411 hours, 22,487 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Control Unit
- Part serial: 075C6208
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED TURNBACK TO IAH, DUE TO ELECTRICAL FUMES SMELL.( FOUND M00897 ELECTRICAL LOAD CONTROL UNIT WITH LOOSE HARDWARE AND BURNT PLASTIC COVERING. REMOVED AND REPLACED ELCU IAW B767 AMM 29-11-14, OPS CHECK GOOD. SMELL IS NOW FAINT AND GOING AWAY. IPC 29-11-65-01 #40 (EFF. 996) )
